MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735669
Medical Device Problem Codes Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735736, serial/lot #: (b)(6).H3, h6: multiple fdd/annex a codes were reported.A110201 was coded for unresponsive.A1102 was coded for low performance error.The system was serviced in the field by a medtronic representative.No failures were found.Codes b01, c19, and d14 are applicable.A software analysis was initiated.The logs were reviewed and there were two sessions on the incident date.They were showing multiple instances of ¿cleared user-facing low performance warning.¿ the analysis confirmed that low-performance warnings occurred during the first session, specifically in the second navigation period following truverify, despite the user having successfully completed an earlier navigation period almost 3.55 hours in the same session without any persistent performance issues for standard functional endoscopic sinus surgery (fess) procedure.The behavior was consistent with a known software issue.Codes b01, c10, and d02 are applicable to the software analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
(b)(6) 2025 00852496 (rep, hcp): medtronic received information regarding a navigation system being used in an unknown procedure.It was reported that that during a case, the screen on the navigation page went unresponsive and displaying a low performance error.A manufacturer representative (rep) noted that they were able to perform registration successfully.They added that the site tried rebooting the system and changing power outlets for the system when he was troubleshooting on call with the site.The procedure was aborted.There was a 45 minute delay.It was suspected that the error was associated with low memory storage on the system.It was reported that the event occurred intra-operatively during a functional endoscopic sinus surgery (fess).It was clarified that the procedure was not aborted.The imaging was aborted.The patient was affected during the case.It was reported that there was no injury to the patient, and the procedure was completed as boarded.The procedure was delayed for 5 - 10 minutes.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24474701
Report Number1723170-2026-00328
Device Sequence Number10309044
Product Code HAW
UDI-Device Identifier00763000360498
UDI-Public(01)00763000360498(11)241107
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735669
Device Catalogue Number9735669
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight70 KG